MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND GLENOSPHERE ECC D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE

DEPUY FRANCE SAS - 3003895575 DXTEND GLENOSPHERE ECC D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Model Number 130760038
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
After the first opening of the packaging by the groomer, the sales rep took the device and she felt like the aspect of the device was not as usual.Some air was present in the pouch.So the device was not sterile anymore.Immediate use of another device to complete the procedure.No patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).Investigation summary : examination of the returned packaging components with the contained device confirms the reported inner packaging damage.Evidence suggests the damage occurred after distribution from depuy inventory.No processing error was identified.The investigation did not establish a need for corrective action.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a device history record (dhr) review was conducted by the manufacturing site.The dhr analysis of the batch returned shows an initial conformance of this product with regards to its specification.For this batch, there were no deviations or failure investigations reported.During the sealing operation, the parameters defined in the process have been met.These parameters are defined during specific validations and are the subject of a periodic follow-up allowing to obtain a level of control and monitoring of non-drift occurrences of these processes.

Brand Name
DXTEND GLENOSPHERE ECC D38MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11769237
Report Number1818910-2021-09467
Device Sequence Number11706879
Product Code PHX
UDI-Device Identifier10603295027744
UDI-Public10603295027744
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130760038
Device Catalogue Number130760038
Device Lot Number5373654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2021
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer05/13/2021
07/12/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date05/21/2021
07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1